# SDR QXEA2011092300864

- Difficulty date: September 21, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,729 hours, 11,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR WEB ON SEAT TRACK 5 IS CORRODED BY FR 1.00.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND BLEND TO BE WITHIN LIMITS IAW RD 8/4-53-3941. ALODINED BLENDED ARE IAW SRM 51-21-10-02-01 AND PRIMED IAW SRM 51-25-10-02-01.
